# SDR AUS20021236

- Difficulty date: October 22, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shield
- Part number: 8962988
- Condition: Leaking
- Location: Engine Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE FIRE WARNING LIGHTS ILLUMINATED IN FLIGHT. BOTTLES DISCHARGED. COULD FIND NO FIRE OR DAMAGE. ALL RT ENGINE FIRE DETECTORS AND FIRE BOTTLES REPLACED. DURING NEXT FLT,  RT ENG FIRE WARNING AGAIN ILLUMINATED. FIRE BOTTLES AGAIN DISCHARGED. FURTHER INVESTIGATION COULD FIND NO FAULTS. TEST FLT WAS CARRIED OUT & FIRE WARNING AGAIN ILLUMINATED APPROX 75 SEC AFTER SELECTION OF INTAKE HEAT. WARNING EXTINGUISHED WHEN INTAKE HEAT SELECTED OFF. INSPECTION COULD STILL NOT FIND ANY FAULT & COULD NOT BE DUPLICATED ON GROUND. AFTER FURTHER TROUBLESHOOTING, SMALL AIR LEAK FROM THE ENGINE ANTI-ICING SHIELD LOCATED ADJACENT TO IGNITOR BOX ATTACHMENT POSTS. AREA SEALED & A/C TEST FLOWN WITH NO FURTHER OCCURRENCES.
